Birth control side effects or something else?

Answers:1   |   LastUpdateAt:2012-10-14 02:44:02  

Question
Maj
Asked at
about 4 days I felt a sharp pain on the right side of the head, which lasted only seconds , but it felt like there was water in that area and I felt like I had been emptied by the back of the head and neck . I panicked thinking I was having a blood clot or a stroke or something so I immediately stopped my control brith I had been on for two months . im only 19 , so I know it's rare that happens . I have read that it could be eye strain , sinus problems , or just a simple thing of water in the ear . ( I've felt like there's water in my ear too) During that time , my head was spinning and I felt a little nausia . My parents did not seem too concerned and brushed it off sinus problems / birth control , or just coming down with a cold. So I took a claritin and had side effects that were similar to what we had before, but my heart was pounding and I was having palipitations . I read online that these are the possible side effects . After letting me out of my system I started feeling very well . Last night I now believe that stress accumulated over me and began to mourn from scratch . I feel very tired and my head is as heavy and the neck and shoulders tighten. I've been very anxious and nervous about everything. Im thinking that crying last night was a symptom of depression from the birth control ( or lack of ) . ive decided to continue without birth control and getting back on my antidepressants . I will not have an appointment until after the first to find out what happened with that headache . Does anyone have any ideas to help ease my mind ?
Answer1JoseAnswered at 2012-10-14 02:42:34
To me it sounds like most of it could be anxiety . Try to relax about it and stop worrying about anything. We all have strange hobbies and pains that do not mean anything . You're being a little paranoid . Listen to your parents . Usually parents really know better .
Related Questions
1
  • Answer This Question:Birth control side effects or something else?